# SDR AALA202509264854

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737-8
- Aircraft serial: 44462
- Aircraft time: 14,983 hours, 5,499 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD FUEL PUMP DOES NOT ILLUMINATE LOW PRESSURE WHEN TURNED OFF. CONFIRMED FAULT ON FORWARD LEFT HAND FUEL PUMP C/B PULLED AND COLLARD. (OPEN).
